# SDR VNAA2021022099916

- Difficulty date: February 20, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 42,660 hours, 32,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670756044
- Condition: Cracked
- Location: Hyd Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET IN NOSE HYDRAULIC BAY LT SIDE.  REMOVED AND REPLACED BRACKET.
